MathSciNet Relay Station
MathSciNet bibliographic data
MR509258 (81m:58063) 58F20 (28D20 54H20)
Block, Louis Homoclinic points of mappings of the interval. Proc. Amer. Math. Soc. 72 (1978), no. 3, 576–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement